MathSciNet Relay Station
MathSciNet bibliographic data
MR2588217 (2011a:26021) 26D05 (33B10)
Wu, Shanhe; Baricz, Árpád Generalizations of Mitrinović, Adamović and Lazarević's inequalities and their applications. Publ. Math. Debrecen 75 (2009), no. 3-4, 447–458.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement